# SDR YENA2025022600211

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N2157J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11397
- Aircraft time: 5,817 hours, 1,062 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Condition: Faulted
- Location: Nr 2 Oil Damper
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT#387, BOS-LAX. (ETOPS) 'ENG 2 N2 VIBRATION ERRATIC AT POWER SETTINGS AT 89% N1 AND ABOVE ( ECAM IND-LOWER DISPLAY N2 VIBRATION ); PERFORMED HIGH POWER ASSURANCE TEST IAW AMM 71-00-00-710-806-A. PERFORMED POWER ACCELERATION/ DECELERATION TEST IAW AMM 71-00-00-710-805-A TEST #4. BOTH TESTS PASS. A/C OK FOR SVC. REF LP 4163288, ITEM #1 (REMOVED AND REPLACED ENG #2 OIL DAMPER VALVE IAW REF AMM 79-21-07. LEAK CHK OK. MDDR REMAINS OPEN DUE TO OPS CHECK HIGH PWR RUN) FOR REMOVAL AND REPLACEMENT OIL DAMPER. MDDR CLEARED.
